# SDR SWAA2022031140332

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD ENTRY DOOR MOP SILL AT B.S. 308-344; L.B.L. 60; W.L. 209. / REMOVED AND INSTALLED A NEW FED ATTACH MOPSILL ANGLE IAW SRM 51-40-02-0G-0; DWG 141A8110. BLENDED CORROSION ON MOPSILL AT B.S 308-344; LBL 60 IN A 1.7' X 0.8' X .006' AREA FROM .090' ORIGINAL PER SRM 51-10-02-0G-0. FOUND TO BE IN LIMITS PER SRM 53-10-15-1A-1. APPLIED CHEMICAL CONVERSION AND PRIMER TO BLEND AREA IAW SRM 53-10-15-1A-1 STEP 2 B; C
